I have a pre-existing condition that makes it difficult to speak, not impossible but it just requires more effort for me to get sound out. The pre-existing condition is called repetitive growth laryngeal papillomas. The month of January I have had bad allergies which makes it even more difficult to talk. Tonight I started back teaching which requires lots of talking. After two hours of teaching and straining my voice I noticed slight palpitations. I get them from time to time and just thought it was nerves and excitement from starting a new class. After the class I noticed that my heart rate was elevated and that I was almost feeling dizzy. Over four hours later my heart rate is over 150 beats per minute. I have no pre-existing diagnosed heart conditions but I've never experienced this high of a rate for this long. How long do I let it go before going to the er without insurance coverage? How long can Tachycardia of 150-170 persist before it's dangerous?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.